# SDR QXEA2010081700485

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 19,659 hours, 16,972 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 336710
- Condition: Failed
- Location: Galley Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BURNING ELECTRICAL SMELL IN GALLEY.  PERFORMED GVI OF GALLEY LIGHTS, MAPCO, EMERGENCY LIGHTS.  DETERMINED ODOR TO COMING FROM WORKLIGHT/GALLEY OVERHEAD LIGHT BALLAST ASSEMBLIES.  REPLACED GALLEY OVERHEAD AND WORKLIGHT BALLAST ASSEMBLIES.  OPS CHECK OF LIGHTS AND MAPCO'S GOOD.  NO ODOR DETECTED.  RETURNED TO SERVICE.
